# SDR ASOA2016030714600

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND ON PASSENGER DOOR PIANO HINGE FUSELAGE SIDE ON THE FOLLOWING LINES: 3, 4, 5, 12, 24, AND 25.  COMPLIED WITH ECTC REO 601R-53-21-814, REPAIR TYPE 1 DISPOSITION FOR THE OUTER SURFACE OF LUGS.  BLENDED DAMAGE ON LUG LAND IAW ECTC/REO 601R53-21-814 REMOVED .023 FOUND TO BE WITHIN LIMITS IAW ECTC/REO 601R-53-21-814 MEASURED MECHANICALLY WITH DG SN MACT2886.  BLENDED LUGS REQUIRE NDT THICKNESS CHECK AND CRACK CHECK, FUSELAGE SIDE.  PERFORMED UT THICKNESS INSPECTION IAW BSC NDT INSPECTION PROCEDURE 4.3 MIN MATERIAL REMAINING ON LUG NR 3 IS .111", LUG NR 4 IS .114", LUG NR 5 IS .114", LUG NR 12 IS .113", LUG NR 25 IS .115", LUG NR 26 IS .114", WITHIN LIMITS IS IAW REO 601R-53-21-814, TYPE 1 REPAIR STEP 2 PERFORMED EDDY CURRENT INSPECTION IAW SRM 51-12-00 IAW NDTM PART 1, 51-20-06 NO INDICATIONS NOTED AT THIS TIME.  COMPLIED WITH REMAINING STEPS OF REO 601R-53-21-814.
